Homology, Homotopy and Applications

Volume 18 (2016)

Number 2

Homotopy theory of cofibration categories

Pages: 345 – 357

DOI: http://dx.doi.org/10.4310/HHA.2016.v18.n2.a19

Author

Karol Szumiło (Department of Mathematics, University of Western Ontario, London, Ontario, Canada)

Abstract

We construct a fibration category of cofibration categories which constitutes a convenient framework for the homotopy theory of cofibration categories.

Keywords

homotopy theory, cofibration category

2010 Mathematics Subject Classification

Primary 55U35. Secondary 18G55.

Full Text (PDF format)

Published 29 November 2016